# SDR YENA2022092600963

- Difficulty date: September 23, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N2047J
- Make and model: Airbus A321-271N
- Aircraft serial: 09315
- Aircraft time: 7,589 hours, 2,249 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Part number: 44018005
- Part serial: 11358
- Condition: Failed
- Location: 101hm
- Part time: 17,990 hours, 4,989 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1183, JFK-MCO. 'CABIN ODOR EVENT OCCURRED DURING CLIMB OUT AND DECENT. FLT CREW, CABIN CREW, AND PAX NOTICED ODOR AND COMMENTED ABOUT THE NASTY/ DIRTY SOCK SMELL; PERFORMED ENG # 1 INLET CONE INSP REF LP 3377250, ITEM 1 (PERFORMED INSP # 1 ENG INLET CONE, FOUND ENG OIL RESIDUE FWD N1 STATORS AND OIL INSIDE INLET CONE, IAW PWEM TSM 71-00-00-22B-413A-17, CLEANED, REINSTALL # 1 ENG INLET CONE IAW PWEMM 72-11-01-00A-720A-D) ACCOMPLISHED LPC, HPC BOROSCOPE, REF LP 3377250, ITEM 2 (ACCOMPLISHED BOROSCOPE INSPECTION OF # 1 ENG HPC IAW 72-35-00-290-801-A. CHECKED ENG BLEED VALVES IAW PW TROUBLE SHOOTING EMM 71-00-00-220-413A-D NO OIL FOUND IN HPC OR BLEED VALVES.) LP 3377249, ITEM 2 (ACCOMPLISHED BOROSCOPE INSPECTION OF # 1 ENGINE LPC STAGE 1,2, AND 3, FOUND MINIMAL REFERENCE OF STAINING AT STAGE 1 REF AMM 72-31-00 PB601.). ACCOMPLISHED DECONTAMINATION OF ECS REF LP 3526003, ITEM 2 (REMOVED AND REPLACED OZONE FILTER ON #1 PACK IAW AMM 21-51-41). REMOVED AND REPLACED BOTH RECIR FILTER REF 3526005, ITEM 2 (REMOVED AND REPLACED # 2 OZONE FILTER IAW AMM 21-51-41, LEAK CHECK GOOD. OK FOR SVC.) LEAK CHECK AND OPS CHECK GOOD. OK FOR SERVICE.'
